Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 7, NWS San Angelo, TX

June 3, 2021Fisher County, Texas

NWS San Angelo, TX issued this river flood warning at Jun 3, 2021, 3:09 PM CDT for Fisher County, Texas. It took effect at Jun 3, 2021, 5:19 PM CDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 3, 2021, 3:09 PM CDT (20:09 UTC)
In effect from
Jun 3, 2021, 5:19 PM CDT
Expired
Jun 3, 2021, 8:25 PM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
Minor

County Fisher County, TX

The radar

The Dyess AFB radar (KDYX), 107 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clear Fork Brazos River near Roby (ROYT2). The gauge peaked at 8.79 ft at Jun 2, 2021, 3:00 PM CDT.

actionminormoderate510152006/0306/0406/05
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08083100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

791 
WGUS44 KSJT 032009
FLWSJT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Angelo TX
309 PM CDT Thu Jun 3 2021

...The National Weather Service in San Angelo TX has issued a Flood 
Warning for the following rivers in Texas...

  Clear Fork Brazos River Near Roby affecting Fisher County.

For the Clear Fork Brazos River...including Roby...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC151-040815-
/O.NEW.KSJT.FL.W.0007.210603T2219Z-210604T1400Z/
/ROYT2.1.ER.210603T2219Z.210604T0000Z.210604T0200Z.NO/
309 PM CDT Thu Jun 3 2021

The National Weather Service in San Angelo has issued a

* Flood Warning for
  the Clear Fork Brazos River Near Roby.
* Until Friday morning.
* At 12:45 PM CDT Thursday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 18.8 feet this evening. It will then 
  fall below flood stage late this evening.
* Impact...At 18.0 feet, Minor lowland flooding will occur.
* Flood History...This crest compares to a previous crest of 17.5 
  feet on 04/30/1957.


&&

LAT...LON 3282 10045 3280 10033 3274 10022 3270 10025
      3277 10039 3278 10045

$$

21
1 follow-up statement
208 
WGUS84 KSJT 040125
FLSSJT

Flood Statement
National Weather Service San Angelo TX
825 PM CDT Thu Jun 3 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Clear Fork Brazos River Near Roby affecting Fisher County.

TXC151-040230-
/O.CAN.KSJT.FL.W.0007.000000T0000Z-210604T0125Z/
/ROYT2.1.ER.210603T1848Z.210603T2000Z.210603T2109Z.NO/
825 PM CDT Thu Jun 3 2021

...The Flood Warning for the Clear Fork Brazos River Near Roby has 
been cancelled...

The Flood Warning is cancelled for
  the Clear Fork Brazos River Near Roby.
* At 7:45 PM CDT Thursday the stage was 6.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to fall to 3.2 feet Tuesday 
  evening.


&&

LAT...LON 3282 10045 3280 10033 3274 10022 3270 10025
      3277 10039 3278 10045

$$

21

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 2:33 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 3, 2:33 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
233 PM CDT Thu Jun 3 2021

...New SHORT TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 223 PM CDT Thu Jun 3 2021

An upper trough remains over our area this afternoon. With clearing
skies and destabilization of the airmass, scattered thunderstorms
have developed in the southern Permian Basin and Trans-Pecos
areas. The development is along an apparent outflow boundary
extending from just east of Wink to just west of Big Lake. Visible
satellite imagery also shows an apparent MCV over Fort Stockton.
Isolated showers are developing in Sterling County as well.

Expect isolated to scattered showers and thunderstorms to develop
into our area during the remainder of this afternoon and into this
evening. A few stronger pulse type storms are possible. The main
hazards from thunderstorms will be dangerous lightning and locally
heavy rainfall.

A weak closed low is expected to develop over the southern half of
our area overnight with a slow eastward drift on Friday. Low rain
chances will continue tonight into Friday morning, with isolated to
scattered showers and thunderstorms expected by Friday afternoon.
The higher Pops and greater coverage will be generally across the
area southeast of a Brownwood to Sonora line on Friday. Once
again, dangerous lightning and locally heavy rainfall will be the
main hazards. The ground is saturated or nearly saturated across
some of the area from heavy rainfall during the past week. With a
fairly moist airmass and the convection expected to be slow-
moving, this may lead to localized flooding. Partly cloudy skies
early tonight will become mostly cloudy overnight. Mostly cloudy
skies Friday morning will become partly cloudy in the afternoon.
Little temperature change is expected, with forecast lows tonight
in the lower to mid 60s, and highs Friday in the upper 70s to
lower 80s.

&&

.LONG TERM...
(Friday night through next Thursday)
Issued at 203 PM CDT Thu Jun 3 2021

An upper level low will meander across West Central Texas Friday
night through Saturday, then slowly begin to lift north and east on
Sunday. The low will aid in the development of isolated to
scattered, mainly diurnally driven, showers and thunderstorms
Saturday and Sunday. The best rain chances will be across our east
and southeast counties. Temperatures through the weekend will
continue to be below seasonal normals. Highs will generally be in
the low to mid 80s, with overnight lows in the 60s.

As the aforementioned upper level low moves toward northeast
Texas/eastern Oklahoma, an upper level ridge will build across
northern Mexico/far West Texas. This will place the forecast area in
general northwest flow aloft. The GFS continues to indicate
convection moving southeast across the area Sunday night into Monday
morning, along the periphery of the ridge. The ECMWF is drier, so
for now have kept PoPs in the slight chance to low end chance
category, with the best chances across our eastern counties.
Isolated showers and thunderstorms remain in the forecast through
the middle of the week, with again the highest chances across our
eastern counties. Highs through the middle of next week will
continue to be below seasonal normal. Highs will generally be in
the mid to upper 80s with overnight lows in the 60s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Thu Jun 3 2021

VFR conditions are expected this afternoon and early tonight.
Isolated to scattered showers and a few thunderstorms are
possible this afternoon and evening, mainly across the eastern
half of the area. Winds will be from the east to southeast.
Around Midnight, low cloud development is initially expected over
the far southern and southeastern parts of our area. This will be
followed by overnight northward expansion of low cloud cover.
Low cloud ceilings at our TAF sites are expected to be 1000-2000
ft. By late Friday morning or midday, cloud ceilings should climb
above 3000 ft. Isolated to scattered showers may develop late
Friday morning. Winds on Friday morning will be mainly from the
southeast at 5-10 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 62  78  63  78 /  20  30  10  30
San Angelo 	 61  80  63  82 /  30  40  20  30
Junction 	 63  78  64  79 /  30  70  40  50
Brownwood 	 63  78  63  78 /  30  50  20  50
Sweetwater 	 61  79  62  79 /  20  30   5  10
Ozona      	 62  78  64  80 /  30  50  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...19
LONG TERM....Daniels
AVIATION...19
Hazardous weather outlook, Jun 3, 2:03 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
203 PM CDT Thu Jun 3 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-041915-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
203 PM CDT Thu Jun 3 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected this afternoon
and early evening. The main hazards are locally heavy rainfall
and dangerous lightning. Heavy rainfall could cause localized
flooding, especially in areas which have received heavy rain
during the past several days.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated to scattered thunderstorms are expected each day,
primarily during the afternoon and evening hours. The higher
chances for thunderstorms will be in eastern and southeastern
parts of West Central Texas. The main hazards will be dangerous
lightning and heavy rainfall, which may lead to localized
flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:05 PM CDTSpecial Weather StatementSJTMcCulloch40 min
Jun 2, 7:09 PM CDTAreal Flood AdvisorySJTMcCulloch, Mason3 hr
Jun 2, 7:25 PM CDTSevere Thunderstorm WarningSJTSan Saba50 min
Jun 2, 7:28 PM CDTFlash Flood Warning Considerable damage threatSJTMcCulloch2 hr
Jun 2, 7:45 PM CDTSpecial Weather StatementSJTMason45 min
Jun 3, 1:01 AM CDTSpecial Weather StatementSJTIrion, Sterling59 min
Jun 3, 1:40 AM CDTAreal Flood AdvisorySJTIrion, Sterling, Tom Green110 min
Jun 3, 2:17 AM CDTAreal Flood AdvisorySJTIrion, Tom Green118 min
Jun 3, 3:10 AM CDTSpecial Weather StatementSJTCrockett65 min
Jun 3, 3:33 AM CDTAreal Flood AdvisorySJTTom Green117 min
Jun 3, 3:39 AM CDTAreal Flood AdvisorySJTIrion111 min
Jun 3, 4:14 AM CDTSpecial Weather StatementSJTCrockett, Schleicher, Sutton61 min
Jun 3, 4:18 AM CDTAreal Flood AdvisorySJTCrockett117 min
Jun 3, 4:25 AM CDTAreal Flood AdvisorySJTCrockett2 hr
Jun 3, 4:32 AM CDTAreal Flood AdvisorySJTSchleicher3 hr
Jun 3, 5:09 AM CDTSpecial Weather StatementSJTMenard66 min
Jun 3, 5:13 AM CDTAreal Flood AdvisorySJTSutton2 hr
Jun 3, 5:19 AM CDTAreal Flood AdvisorySJTMenard116 min
Jun 3, 5:24 AM CDTSpecial Weather StatementSJTSutton51 min
Jun 3, 5:30 AM CDTSpecial Weather StatementSJTKimble60 min
Jun 3, 5:58 AM CDTAreal Flood AdvisorySJTKimble2 hr
Jun 3, 6:38 AM CDTAreal Flood AdvisorySJTMason112 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.